# SDR TC8A00013

- Difficulty date: August 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N370PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 134
- Aircraft time: 35,256 hours, 24,540 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: A2519903
- Part serial: M232
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY.  LOWERED GEAR MANUALLY.  REMOVED AND REPLACED LANDING GEAR ELECTRO VALVE IAW A300 MM 32-31-12.  PERFORMED GEAR RETRACT TEST IAW A300 MM 32-30-00, SYSTEM OPS AND LEAK CHECK GOOD, NO DEFECTS NOTED.
